# SDR 02FDEA00058

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N319
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 MANIFOLD FAIL LIGHT ILLUMINATED ON CLIMBOUT SHORTLY AFTER SELECTION OF WING A/I ON.  REMOVED AND REPLACED NR 3 MANIFOLD FAILURE DETECTION PRESSURE SWITCH PER MM 36-23-03-4, SYS OPS CHECK GOOD.
